| Model Number |
MAJ-1351 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the balloon was ruptured.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely that the balloon was damaged due to being punctured by fingernails or overstretched with an applicator.Since this balloon is molded to be very thin, while it may not break from such handling, it can become partially thinned out, leading to damage under the pressure applied during inflation.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the device manufacturing date.Updated field: h2 and h4.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.